Translator Disclaimer
May, 1974 A Large Sample Study of the Life Table and Product Limit Estimates Under Random Censorship
N. Breslow, J. Crowley
Ann. Statist. 2(3): 437-453 (May, 1974). DOI: 10.1214/aos/1176342705

Abstract

Using the model of random censorship, a necessary and sufficient condition for the consistency of the standard (actuarial) life table estimate of a survival distribution is derived. We establish the asymptotic normality of this estimate, showing that Greenwood's variance formula is nearly correct. In the case of a continuous survival distribution we establish limiting normality for the product limit estimate and for the closely related cumulative hazard process. Some applications of these results are outlined.

Citation

Download Citation

N. Breslow. J. Crowley. "A Large Sample Study of the Life Table and Product Limit Estimates Under Random Censorship." Ann. Statist. 2 (3) 437 - 453, May, 1974. https://doi.org/10.1214/aos/1176342705

Information

Published: May, 1974
First available in Project Euclid: 12 April 2007

zbMATH: 0283.62023
MathSciNet: MR458674
Digital Object Identifier: 10.1214/aos/1176342705

Subjects:
Primary: 62E20
Secondary: 62G05

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2 • No. 3 • May, 1974
Back to Top